# SDR CALA2023121803664

- Difficulty date: December 13, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 43,041 hours, 5,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Missing
- Location: Seat 2d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR (WHITE CIRCULAR) PROXIMITY LIGHT MISSING AT SEAT 2D. ACCOMPLISHED GMM 09-10-05 OF INSTALL AND CORRECT PN FOR LH ELS PROX PATH LIGHTS AT SEAT 2D. INSTALLED NEW PROXIMITY LIGHT REF AMM 33-51-06, OPS CHECK GOOD. FLAGING AS IDT. IDT ITEM, REQUIRES INSPECTION. LOG ITEM COMPLETED BY INSPECTION.
